RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1956–1963 (Mi de6366)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

On $L_p$-estimates for the Klein–Gordon equation

A. I. Markovskii

Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR, Donetsk

Full text: PDF file (794 kB)

Bibliographic databases:
UDC: 517.95
Received: 17.01.1983

Citation: A. I. Markovskii, “On $L_p$-estimates for the Klein–Gordon equation”, Differ. Uravn., 23:11 (1987), 1956–1963

Citation in format AMSBIB
\Bibitem{Mar87}
\by A.~I.~Markovskii
\paper On $L_p$-estimates for the Klein--Gordon equation
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1956--1963
\mathnet{http://mi.mathnet.ru/de6366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928244}


Linking options:
  • http://mi.mathnet.ru/eng/de6366
  • http://mi.mathnet.ru/eng/de/v23/i11/p1956

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Rubin, “Popravka k state “Multiplikatornye operatory, svyazannye s zadachei Koshi dlya volnovogo uravneniya. Raznostnaya regulyarizatsiya””, Matem. sb., 181:2 (1990), 286–287  mathnet  mathscinet  zmath
  • Number of views:
    This page:36
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019